Journal of Nonlinear Mathematical Physics

Volume 10, Issue Supplement 1, August 2003, Pages 47 - 61

Ehrenpreis Type Representations and Their Riemann­Hilbert Nonlinearisation

Authors
Athanassios S FOKAS
Corresponding Author
Athanassios S FOKAS
Available Online 1 August 2003.
DOI
https://doi.org/10.2991/jnmp.2003.10.s1.4How to use a DOI?
Abstract
We review a new method for studying boundary value problems for evolution PDEs. This method yields explicit results for a large class of evolution equations which iclude: (a) Linear equations with constant coefficients, (b) certain classes of linear equations with variable coefficients, and (c) integrable nonlinear evolution equations.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
10 - 100
Pages
47 - 61
Publication Date
2003/08
ISBN
91-631-4340-2
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2003.10.s1.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Athanassios S FOKAS
PY  - 2003
DA  - 2003/08
TI  - Ehrenpreis Type Representations and Their Riemann­Hilbert Nonlinearisation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 47
EP  - 61
VL  - 10
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2003.10.s1.4
DO  - https://doi.org/10.2991/jnmp.2003.10.s1.4
ID  - FOKAS2003
ER  -